MathSciNet Relay Station
MathSciNet bibliographic data
MR335471 (49 #252) 12A50
Weinberger, P. J. Real quadratic fields with class numbers divisible by $n$. J. Number Theory 5 (1973), 237–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement